J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and the Random Variable Transformation technique, COMMUN NONLINEAR SCI. Vol. 72 (2019), pp. 121-138. DOI: 10.1016/j.cnsns.2018.12.013
Abstract: This paper deals with the study, from a probabilistic point of view, of logistic-type differential equations with uncertainties. We assume that the initial condition is a random variable and the diffusion coefficient is a stochastic process. The main objective is to obtain the first probability density function, f1(p,t), of the solution stochastic process, P(t,ω). To achieve this goal, first the diffusion coefficient is represented via a truncation of order N of the Karhunen-Loève expansion, and second, the Random Variable Transformation technique is applied. In this manner, approximations, say fN1(p,t), of f1(p,t) are constructed. Afterwards, we rigorously prove that fN1(p,t)⟶f1(p,t) as N→∞ under mild conditions assumed on input data (initial condition and diffusion coefficient). Finally, three illustrative examples are shown.